English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cutoff Phenomenon for Random Walks on Kneser Graphs

MPS-Authors
/persons/resource/persons45215

Pourmiri,  Ali
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Pourmiri, A., & Sauerwald, T. (2014). Cutoff Phenomenon for Random Walks on Kneser Graphs. Discrete Applied Mathematics, 176, 100-106. doi:10.1016/j.dam.2014.04.015.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-45A6-B
Abstract
There is no abstract available